# SDR DALA2024040804194

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 143,538 hours, 21,135 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 UNABLE TO ARM R2 DOOR AT DEPARTURE. CORRECTIVE ACTION: 2R DOOR ARMS NORMAL PER B767 MM 52-11 (5255846)
